skin-hair-icon
My skin becoming darker
Hello, My skin colour becoming darker and very dry. Is there any solution to get fairer skin. Also I want to know any side effects of oral L glutathione for skin whitening. I'm planning to taking it. Please guide me.
106 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now
Outdoor activities make our skin tan. The only option is to wear protective full sleeves clothing, cap or a hat, to carry an umbrella and sunglasses. Skin already tanned can be treated with depigmenting creams. A good skin care regimen comprises 4 steps - cleansing, toning, moisturizing and sunblock. Based on your skin type, a dermatologist will recommend you appropriate products.
Health Tips
Oral glutathione is increasingly being used but alone it may not produce the desired results and need to be supplemented with other measures.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.